PharmD Info

A forum for Indian Pharmacy Professionals

New Drug Information's and other safety information, drug label changes, and Dose and Dosage Calculations, CDCSO,PvPI and FDA Safety Alerts and etc.
  • User avatar
#1827
Anticholinergic poisoning

ASA, TCAs with a wide QRS

Benzodiazepine poisoning

Beta blocker poisoning and calcium channel blocker poisoning

Calcium channel blockers, black widow spider bites

Carbon monoxide poisoning and cyanide poisoning

Cyanide poisoning

Digoxin poisoning

Ethylene glycol poisoning and methanol poisoning

Extrapyramidal reactions associated with antipsychotic

Heavy metal poisoning

Heparin poisoning

Hydrofluoric acid

Iron poisoning

Isoniazid poisoning, ethylene glycol

lead poisoning

Methotrexate and trimethoprim

Opioid overdose

Oral hypoglycemic agents

Organophosphate and carbamate insecticides, nerve agents, some mushrooms

Organophosphate insecticides, followed after atropine

Paracetamol (acetaminophen) poisoning

Serotonin syndrome

Thallium poisoning

Theophylline

Treatment of conditions that cause methemoglobinemia

Warfarin poisoning and indanedione
1.png
1.png (289.66 KiB) Viewed 6236 times
2.png
2.png (265.99 KiB) Viewed 6236 times
3.png
3.png (300.88 KiB) Viewed 6236 times

Greetings from Sree Dattha Institute of Pharmacy […]

Required Manager Clinical Pharmacy - Venkateswar H[…]

To, The HR Manager, MGM new Bombay hospital Navi M[…]

Vacancy for Clinical Pharmacist Job - Max Hospital[…]

PharmD Info - Highlights